I started taking Wellbutrin 7 days ago. On the 3rd day of taking it I noticed I was real edgy. I also take Lexapro. I'm wondering if anyone has experience this before starting their period. I can't tell if its the medicine or cause I'm goin to start. I'm always edgy when its that time of the month. I just started taking Lexapro a month ago and it has done wonders for me.
Hi, I believe that Wellbutrin can make you anxious and if you have anxiety issues it can get worse for you. I would hang in there though, because it might go away. Can I ask why you are taking Wellbutrin with Lexapro??? I was on Wellbutrin and weaned off it and now I am on Lexapro. I am only on it for two weeks and I feel so much better! Its amazing! And I am only on 5 mg. since I am drug sensitive. I don't have any side effects except I have to take it w/ a full stomach. I did like the energy Wellbutrin gave me but felt irratable and almost hostile at times and thats not me. Everyone is different though, so don t go by how I felt. good luck and let me know how things go!
Hi, Thks for responding to my question. I'm taking Lexapro for my severe depression. I feel good on Lexapro and noticed the difference w/in 2 weeks. I take 40 mg. I called my therapist and told him I had no energy and he thought Wellbutrin would compliment w/ the Lexapro. I also take gabapentin for aniexty issues and that does help out alot. I'm still wondering if its the Wellbutrin thats causing me to be edgy or I'm goin to start my period. Its hard to tell which one it is. I think I will stay on it and wait to see if I'm still this way after my menstrual cycle. I have only been taking it for a week now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 26 May 2010 • 1 answer
Menstrual Disorders - I have pcod which was diagnosed 1 yr ago n I am facing irregular periods since
Posted 26 Aug 2010 • 1 answer
Posted 21 Feb 2013 • 3 answers
Posted 20 Aug 2016 • 0 answers